MathSciNet Relay Station
MathSciNet bibliographic data
MR2289427 (2007k:11012) 11B05 (03H05 11P70 11U10)
Bihani, Prerna; Jin, Renling Kneser's theorem for upper Banach density. J. Théor. Nombres Bordeaux 18 (2006), no. 2, 323–343.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement